| Model Number |
UL-214 |
| Medical Device Problem Codes |
Break (1069); Knotted (1340)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, the thread knotted up in a few cases and then broke.They replaced a new device to complete the case.